Properties of a Henstock type integral defined on a compact zero-dimensional metric space are studied. Theorems on integral representation of so-called quasi-measures, i.e., linear functionals on the space of “polynomials” defined on the space of the above mentioned type, are obtained.

Skvortsov, V., Tulone, F. (2012). Henstock type integral in compact zero-dimensional metric space and quasi-measures representations. MOSCOW UNIVERSITY MATHEMATICS BULLETIN, 67(2), 55-60 [10.3103/S0027132212020039].

Henstock type integral in compact zero-dimensional metric space and quasi-measures representations

TULONE, Francesco
2012-01-01

Abstract

Properties of a Henstock type integral defined on a compact zero-dimensional metric space are studied. Theorems on integral representation of so-called quasi-measures, i.e., linear functionals on the space of “polynomials” defined on the space of the above mentioned type, are obtained.
Settore MAT/05 - Analisi Matematica
Skvortsov, V., Tulone, F. (2012). Henstock type integral in compact zero-dimensional metric space and quasi-measures representations. MOSCOW UNIVERSITY MATHEMATICS BULLETIN, 67(2), 55-60 [10.3103/S0027132212020039].
File in questo prodotto:
File Dimensione Formato  
vestnik-bulletin 2012.pdf

Solo gestori archvio

Dimensione 942.09 kB
Formato Adobe PDF
942.09 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/63121
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact